MAUDE Adverse Event Report: BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Bursitis (4832)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical devices: cer bioloxd option hd 36mm; item# 650-1057; lot# 965570 g7 pps ltd acet shell 50d; item# 010000662; lot# 3389888 g7 neutral e1 liner 36mm d; item# 010000856; lot# 3364238 tprlc 133 mp t1 pps so 8x101mm; item# 51-108080; lot# 3391462 multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2024 - 00013.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported a study patient, with a history of hip dysplasia, had an initial right hip arthroplasty.Subsequently, has had hip pain since surgery, had an mri that displayed minimal greater trochanter bursitis.Later pain was noted as intermittent, severe with walking, and aggravated with lifting leg in straight leg raise, lifting knee, lying, and twisting.Reports pain relief with sitting and since was diagnosed with psoas tendinitis.Was referred to a spine specialist for chronic back pain and currently being treated conservatively with the option of injection if the pain worsens.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Pain is a normal anticipated finding during the postoperative recovery as the wound, muscles and tissue heal and as the new joint implant is being used.Pain should be none to moderate, anything greater than moderate would be considered an abnormal finding.As the report indicated the patient sought medical care by going to the hospital, it can be implied the patient was experiencing abnormal pain.As complaint reports patient went to hospital for care for pain, it can be implied that medical intervention was provided, therefore medical complaint category, medical: pain would be appropriate.Tendonitis is the inflammation or irritation of the tendons and is typically caused by repetitive motion, overuse and pressure to the bursae.Symptoms the patient can experience, pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.This can impact the patients¿ ability to use the joint to their full potential.Patient can experience a decrease with overall adls, rom of the joint, decrease in quality of life, as well as increasing the need for possible over the counter (otc) medications for swelling and pain control.Treatment for tendonitis can consist of, otc medications, such as tylenol and anti-inflammatories, prescribed pain medications, physical therapy, rest, ice, elevating the affected joint and steroid injections.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CER OPTION TYPE 1 TPR SLEVE -3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18474798
Report Number3002806535-2024-00014
Device Sequence Number17836453
Product Code LZO
UDI-Device Identifier00887868271472
UDI-Public(01)00887868271472(17)240817(10)339980
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/17/2024
Device Model NumberN/A
Device Catalogue Number650-1065
Device Lot Number339980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight84 KG
Patient RaceWhite